Alert archive / Indiana / River Flood Warnings in 2014

River Flood Warning 58, NWS Indianapolis, IN

February 21, 2014Henry County, Rush County, Shelby County, Indiana

NWS Indianapolis, IN issued this river flood warning at Feb 21, 2014, 3:22 AM EST for Henry County, Rush County, Shelby County, Indiana. It was in force for 47 hr.

The area

The counties it named.

The facts

Issued
Feb 21, 2014, 3:22 AM EST (08:22 UTC)
Expired
Feb 23, 2014, 2:38 AM EST
In force
47 hr
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Flood severity
Minor

Counties Henry County, IN, Rush County, IN, Shelby County, IN

The radar

The Indianapolis radar (KIND), 62 km from the middle of the area, began a volume at 08:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Big Blue River (IN) at Carthage (CARI3).

Action stage
5 ft
Minor stage
7 ft
Moderate stage
10 ft
Major stage
13 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03361000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this river flood warning went out at Feb 21, 2:44 AM EST, 38 minutes earlier.

Area forecast discussion, Feb 21, 2:44 AM EST, 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
244 AM EST FRI FEB 21 2014

.UPDATE...
THE SYNOPSIS...NEAR TERM AND SHORT TERM SECTIONS HAVE BEEN UPDATED BELOW.

&&

.SYNOPSIS...
ISSUED AT 243 AM EST FRI FEB 21 2014

IN THE WAKE OF A STRONG LOW PRESSURE SYSTEM EXITING THE
REGION...STRONG WINDS WILL CONTINUE THROUGH THE DAY TODAY. AFTER A
WEEKEND WITH NEAR NORMAL TEMPERATURES CENTRAL INDIANA WILL ONCE
AGAIN COOL DOWN AGAIN TO BELOW NORMAL TEMPERATURES FOR THE REST
OF THE NEXT WEEK.

&&

.NEAR TERM /TODAY/...

ISSUED AT 243 AM EST FRI FEB 21 2014

CENTRAL INDIANA CURRENTLY IN A LULL WITH RESPECT TO WINDS AS
WINDS GUSTED OVERNIGHT AFTER THE FRONTAL PASSAGE AND HAVE SINCE
DIMINISHED TO 15 TO 20 MPH. WIND THREAT WILL PICK UP AGAIN AROUND
LATER THIS MORNING AND THUS WILL CONTINUE WITH THE WIND
ADVISORY...THOUGH THIS WILL BE A SOMEWHAT PROLONGED LULL.

OTHER WEATHER ELEMENT OF NOTE IS THE CHANCE FOR BRIEF FLURRIES LATER
THIS MORNING THROUGH EARLY TODAY AS THE UPPER THROUGH AXIS MOVED
THROUGH. HAVE CONTINUED TO MENTION THESE IN THE FORECAST FOR NOW.

ON TEMPS...DID NOT STRAY FAR FROM PREVIOUS FORECAST WHICH USES A
CONSENSUS OF GUIDANCE THAT IS CLOSE. HIGHS UPPER 30S (NORTH) TO
UPPER 40S (SOUTH).

ALSO...SEVERAL AREAL FLOOD WARNINGS REMAIN IN EFFECT TROUGH EARLY
TODAY AND WILL NEED TO BE LOOKED AT AFTER SUNRISE AS REPORTS COME
IN TO SEE IF ADDITIONAL EXTENSIONS ARE NEEDED.

&&

.SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/...

ISSUED AT 243 AM EST FRI FEB 21 2014

AS FOR THIS PERIOD VERY LITTLE CHANGES WITH RESPECT TO THE BIGGER
PICTURE. BROAD UPPER CYCLONIC FLOW WILL REMAIN THE DOMINANT PATTERN
AND A FEW SHORT WAVES WILL RIDE ALONG AND ACROSS THE CWA AT TIMES
OVER THIS WEEKEND...POSSIBLY SPARKING PERIODS OF -SN. BEST SHOT AT
SNOW LOOKS LIKE SATURDAY NIGHT INTO EARLY SUNDAY BUT MOISTURE AND
FORCING STILL IN QUESTION. NOT LOOKING AT ANYTHING TOO MEASURABLE
AND KEPT POPS AT LOW CHANCES. TEMPERATURES RIGHT AROUND CLIMO FOR
THE WEEKEND.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
ISSUED AT 220 AM EST FRI FEB 21 2014

MODELS ARE CLOSE ENOUGH THAT THE ALLBLEND INITIALIZATION WAS
GENERALLY ACCEPTED FOR THE LONG TERM.

WINTER WILL REINFORCE ITS GRIP ON CENTRAL INDIANA DURING THE LONG
TERM. UPPER TROUGH WILL REMAIN ACROSS EASTERN USA THROUGH THE PERIOD
WITH SMALLER WAVES MOVING THROUGH THE FLOW.

MOST OF THESE WILL HAVE LIMITED MOISTURE TO WORK WITH. MODELS SHOW
THAT PERHAPS THE ONE COMING MONDAY NIGHT MIGHT HAVE ENOUGH FOR LOW
POPS ACROSS THE NORTHERN HALF OF THE AREA. OTHERWISE WENT DRY
THROUGH THE LONG TERM.

TEMPERATURES WILL REMAIN BELOW AVERAGE THROUGH THE PERIOD WITH WELL

&&

.AVIATION /DISCUSSION FOR THE 21/0600Z TAF ISSUANCE/...

ISSUED AT 1145 PM EST THU FEB 20 2014

MVFR/VFR CONDITIONS WILL PREVAIL THROUGH THE NIGHT AT ALL TAF
SITES AND THEN BECOME ALL VFR AROUND DAYBREAK. VFR CONDITIONS WILL
THEN BE THE PREVAILING FLIGHT CATEGORY THROUGH THE REMAINDER OF TAF
PERIOD. STRONG LOW LEVEL JET WILL KEEP WINDS STRONG OUT OF THE
WEST THROUGH DAYBREAK WITH SUSTAINED SPEEDS OF 15 TO 25 KTS AND
GUSTS UP TO 28 KTS. GUSTS WILL TAPER OFF AFTER DAYBREAK...BUT
SUSTAINED WINDS WILL REMAIN STRONG OUT OF THE SOUTHWEST DUE TO
A TIGHT PRESSURE GRADIENT.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 7 PM EST THIS EVENING FOR INZ021-028>031-
035>049-051>057-060>065-067>072.

&&

SYNOPSIS...SMF
NEAR TERM...SMF
SHORT TERM...SMF
LONG TERM....50
AVIATION...TDUD

VISIT US AT HTTP://WWW.WEATHER.GOV/IND

FOLLOW US ON TWITTER AND YOUTUBE AT:
WWW.TWITTER.COM/NWSINDIANAPOLIS
WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Feb 20, 10:37 PM EST, 4 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1037 PM EST THU FEB 20 2014

INZ021-028>031-035-036-038-043-211100-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
TIPTON-VERMILLION-
1037 PM EST THU FEB 20 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

OUTLOOK: STRONG WINDS WILL CONTINUE THROUGH THE NIGHT. FLOODING
WILL CONTINUE ESPECIALLY IN LOW LYING AREAS.

HAZARDS: FLOODING. STRONG WINDS WITH GUSTS TO 50 MPH. POTENTIAL FOR
ICE JAM FLOODING.

TIMING: FLOODING THROUGH THE NIGHT. STRONG WINDS THROUGH THE
NIGHT.

DISCUSSION: A POTENT LOW PRESSURE SYSTEM WILL LIFT NORTHEAST
THROUGH WISCONSIN TONIGHT AS A COLD FRONT MOVES TO APPALACHIANS.
THE RAIN EARLIER COMBINED WITH SNOW MELT WILL CONTINUE TO LEAD TO
FLOODING PROBLEMS...AND ICE COVERED RIVERS COULD EXPERIENCE ISSUES
WITH ICE JAM FLOODING AS WELL. WINDS WILL BE STRONG WITH GUSTS UP
TO 50 MPH POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

OUTLOOK: RIVER FLOODING COULD BE A PROBLEM THROUGH THE PERIOD.
WINDS WILL CONTINUE TO GUST UP TO 50 MPH THROUGH THE DAY FRIDAY.
SNOW IS POSSIBLE FRIDAY NIGHT...SUNDAY AND MONDAY NIGHT BUT
ACCUMULATIONS ARE EXPECTED TO BE LIGHT.

DISCUSSION: THE POTENT LOW PRESSURE SYSTEM WILL KEEP STRONG WINDS
ACROSS THE AREA THROUGH FRIDAY. A COUPLE OF WEAK UPPER WAVES WILL
BRING LIGHT SNOW CHANCES FRIDAY NIGHT...SUNDAY AND MONDAY NIGHT...
OTHERWISE HIGH PRESSURE WILL PROVIDE DRY CONDITIONS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS EVENING.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ037-039>042-047>049-055>057-063>065-071-072-211100-
BOONE-HAMILTON-MADISON-DELAWARE-RANDOLPH-MARION-HANCOCK-HENRY-
JOHNSON-SHELBY-RUSH-BROWN-BARTHOLOMEW-DECATUR-JACKSON-JENNINGS-
1037 PM EST THU FEB 20 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

OUTLOOK: STRONG WINDS AND FLOODING WILL CONTINUE THROUGH THE
NIGHT.

HAZARDS: FLOODING. STRONG WINDS WITH GUSTS TO 50 MPH.

TIMING: FLOODING THROUGH THE NIGHT. STRONG WINDS THROUGH FRIDAY.

DISCUSSION: A POTENT LOW PRESSURE SYSTEM WILL LIFT NORTHEAST
THROUGH WISCONSIN TONIGHT AND DRAG A COLD FRONT THROUGH CENTRAL
INDIANA THIS EVENING. THE RAIN EARLIER COMBINED WITH THE SNOW
MELT COULD LEAD TO FLOODING PROBLEMS...AND ICE COVERED RIVERS
COULD EXPERIENCE ISSUES WITH ICE JAM FLOODING AS WELL. IT WILL BE
WINDY WITH GUSTS UP TO 50 MPH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

OUTLOOK: RIVER FLOODING COULD BE A PROBLEM THROUGH THE PERIOD.
WINDS WILL CONTINUE TO GUST UP TO 50 MPH THROUGH THE DAY FRIDAY.
SNOW IS POSSIBLE FRIDAY NIGHT...SUNDAY AND MONDAY NIGHT BUT
ACCUMULATIONS ARE EXPECTED TO BE LIGHT.

DISCUSSION: THE POTENT LOW PRESSURE SYSTEM WILL KEEP STRONG WINDS
ACROSS THE AREA THROUGH FRIDAY. A COUPLE OF WEAK UPPER WAVES WILL
BRING LIGHT SNOW CHANCES FRIDAY NIGHT...SUNDAY AND MONDAY NIGHT...
OTHERWISE HIGH PRESSURE WILL PROVIDE DRY CONDITIONS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS EVENING.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ044>046-051>054-060>062-067>070-211100-
PARKE-PUTNAM-HENDRICKS-VIGO-CLAY-OWEN-MORGAN-SULLIVAN-GREENE-
MONROE-KNOX-DAVIESS-MARTIN-LAWRENCE-
1037 PM EST THU FEB 20 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

OUTLOOK: STRONG WINDS WILL CONTINUE THROUGH THE NIGHT. FLOODING
WILL CONTINUE ESPECIALLY IN LOW LYING AREAS.

HAZARDS: FLOODING. STRONG WINDS WITH GUSTS TO 50 MPH.

TIMING: FLOODING THROUGH THE NIGHT. STRONG WINDS THROUGH THE
NIGHT.

DISCUSSION: A POTENT LOW PRESSURE SYSTEM WILL LIFT NORTHEAST
THROUGH WISCONSIN TONIGHT AS A COLD FRONT MOVES TO APPALACHIANS.
THE RAIN EARLIER COMBINED WITH THE RECENT SNOW MELT WILL CONTINUE
TO LEAD TO FLOODING PROBLEMS. WINDS WILL BE STRONG WITH GUSTS UP
TO 50 MPH POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

OUTLOOK: RIVER FLOODING COULD BE A PROBLEM THROUGH THE PERIOD.
WINDS WILL CONTINUE TO GUST UP TO 50 MPH THROUGH THE DAY FRIDAY.
SNOW IS POSSIBLE FRIDAY NIGHT...SUNDAY AND MONDAY NIGHT BUT
ACCUMULATIONS ARE EXPECTED TO BE LIGHT.

DISCUSSION: THE POTENT LOW PRESSURE SYSTEM WILL KEEP STRONG WINDS
ACROSS THE AREA THROUGH FRIDAY. A COUPLE OF WEAK UPPER WAVES WILL
BRING LIGHT SNOW CHANCES FRIDAY NIGHT...SUNDAY AND MONDAY NIGHT...
OTHERWISE HIGH PRESSURE WILL PROVIDE DRY CONDITIONS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS EVENING.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

KOCH

In the hours before

Local storm report, Feb 20, 9:31 PM EST, 5 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
931 PM EST THU FEB 20 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0925 PM     FUNNEL CLOUD     BEDFORD                 38.86N  86.49W
02/20/2014                   LAWRENCE           IN   AMATEUR RADIO

            POSSIBLE FUNNEL ILLUMINATED BY LIGHTNING EAST OF US50
            AND SR446.

&&

DRT
Local storm report, Feb 20, 9:36 PM EST, 5 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
936 PM EST THU FEB 20 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0925 PM     HAIL             SHELBYVILLE             39.52N  85.78W
02/20/2014  E1.25 INCH       SHELBY             IN   STORM CHASER

&&

DRT
Local storm report, Feb 20, 9:54 PM EST, 5 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
954 PM EST THU FEB 20 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     TSTM WND GST     GREENCASTLE             39.64N  86.84W
02/20/2014  M55 MPH          PUTNAM             IN   EMERGENCY MNGR

            DEPAUW UNIVERSITY

&&

DRT
Local storm report, Feb 20, 10:03 PM EST, 5 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1003 PM EST THU FEB 20 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0824 PM     HAIL             WHITESTOWN              40.00N 86.35W
02/20/2014  E1.00 INCH       BOONE              IN   AMATEUR RADIO

            NEAR SR267 AND I-65

&&

DTUCEK
Local storm report, Feb 20, 10:40 PM EST, 4 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1040 PM EST THU FEB 20 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0932 PM     TSTM WND DMG     ARLINGTON               39.64N  85.58W
02/20/2014                   RUSH               IN   EMERGENCY MNGR

            BARN DAMAGE NORTH OF ARLINGTON. NUMEROUS TREES AND
            POWERLINES ALSO DOWN IN THE ARLINGTON AREA.

&&

TDUD
Local storm report, Feb 21, 12:41 AM EST, 2 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1241 AM EST FRI FEB 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0721 PM     TSTM WND GST     TERRE HAUTE             39.47N  87.38W
02/20/2014  E50 MPH          VIGO               IN   AMATEUR RADIO

            JUST EAST OF TERRE HAUTE ALONG I-70

0724 PM     HEAVY RAIN       7 S HILLSBORO           40.01N  87.16W
02/20/2014  U0.00 INCH       FOUNTAIN           IN   TRAINED SPOTTER

            VISIBILTY IS REDUCED DUE TO RAINFALL. WIND JUST PICKED
            UP. NO DAMAGE TO REPORT.

0742 PM     TSTM WND GST     2 N TERRE HAUTE         39.50N  87.38W
02/20/2014  E60 MPH          VIGO               IN   AMATEUR RADIO

0744 PM     HAIL             RUSSELLVILLE            39.86N  86.98W
02/20/2014  E0.25 INCH       PUTNAM             IN   TRAINED SPOTTER

            GUSTY WINDS AND BRIEF PEA SIZE HAIL. WINDS HAVE NOW
            DIED DOWN.

0750 PM     TSTM WND GST     GREENCASTLE             39.64N  86.84W
02/20/2014  M55 MPH          PUTNAM             IN   EMERGENCY MNGR

            DEPAUW UNIVERSITY

0802 PM     TSTM WND DMG     HILLSBORO               40.11N  87.16W
02/20/2014                   FOUNTAIN           IN   TRAINED SPOTTER

            SMALL LIMBS OFF TREES AND SOME SHINGLES OFF ROOF.

0816 PM     TSTM WND GST     ADVANCE                 40.00N  86.62W
02/20/2014  E60 MPH          BOONE              IN   AMATEUR RADIO

0818 PM     HAIL             ADVANCE                 40.00N  86.62W
02/20/2014  E0.88 INCH       BOONE              IN   AMATEUR RADIO

0820 PM     TSTM WND DMG     FRANKFORT               40.28N  86.51W
02/20/2014                   CLINTON            IN   AMATEUR RADIO

            PUBLIC SERVICE REPORTS OVERTURNED SEMI ON I-65 NEAR
            FRANKFORT...LEAKING PROPANE. INTERSTATE SHUT DOWN.

0823 PM     HAIL             2 NE BROWNSBURG         39.86N  86.37W
02/20/2014  E0.25 INCH       HENDRICKS          IN   AMATEUR RADIO

0824 PM     HAIL             BROWNSBURG              39.84N  86.39W
02/20/2014  E1.00 INCH       HENDRICKS          IN   AMATEUR RADIO

            NEAR SR267 AND I-65

0830 PM     FLOOD            BLOOMINGTON             39.17N  86.52W
02/20/2014                   MONROE             IN   PUBLIC

            FLOODED STREETS. CAMPUS BUS ROUTES SUSPENDED.

0831 PM     TSTM WND GST     4 NE BROWNSBURG         39.88N  86.34W
02/20/2014  E60 MPH          HENDRICKS          IN   AMATEUR RADIO

            ALSO PEA SIZE HAIL.

0831 PM     HAIL             1 SSW WHITESTOWN        39.98N  86.35W
02/20/2014  E0.25 INCH       BOONE              IN   TRAINED SPOTTER

            WINDS WERE GUSTY BUT NOT SIGNIFICANT. BRIEF PEA SIZE
            HAIL.

0837 PM     TSTM WND GST     TIPTON                  40.28N  86.04W
02/20/2014  E65 MPH          TIPTON             IN   AMATEUR RADIO

0839 PM     TSTM WND GST     INDIANAPOLIS            39.71N  86.28W
02/20/2014  M58 MPH          MARION             IN   NWS OFFICE

            WIND GUST MEASURED BY THE ASOS

0841 PM     HAIL             INDIANAPOLIS INT'L AIRP 39.72N  86.29W
02/20/2014  E0.25 INCH       MARION             IN   TRAINED SPOTTER

            ON I-70 NEAR AIRPORT

0842 PM     TSTM WND GST     5 SW BLOOMINGTON        39.12N  86.59W
02/20/2014  E60 MPH          MONROE             IN   TRAINED SPOTTER

0842 PM     HAIL             CARMEL                  39.97N  86.11W
02/20/2014  E0.50 INCH       HAMILTON           IN   TRAINED SPOTTER

0843 PM     HAIL             CICERO                  40.12N  86.02W
02/20/2014  E0.25 INCH       HAMILTON           IN   TRAINED SPOTTER

            LITTLE BIT BIGGER THAN PEA SIZE HAIL. 231ST STREET AND
            TOLLGATE ROAD. RAINING HARD AND GUSTY WINDS.

0844 PM     TSTM WND GST     NOBLESVILLE             40.06N  86.03W
02/20/2014  E45 MPH          HAMILTON           IN   TRAINED SPOTTER

0845 PM     HAIL             NOBLESVILLE             40.06N  86.03W
02/20/2014  E0.75 INCH       HAMILTON           IN   TRAINED SPOTTER

0845 PM     TSTM WND GST     2 E CARMEL              39.97N  86.07W
02/20/2014  E45 MPH          HAMILTON           IN   AMATEUR RADIO

            TORRENTIAL RAIN... GUSTY WINDS... PEA SIZE HAIL AT MAIN
            STREET AND RIVER ROAD.

0845 PM     HAIL             2 E CARMEL              39.97N  86.07W
02/20/2014  E0.25 INCH       HAMILTON           IN   AMATEUR RADIO

0848 PM     TSTM WND GST     2 W CARMEL              39.97N  86.15W
02/20/2014  E45 MPH          HAMILTON           IN   AMATEUR RADIO

            TORRENTIAL RAIN... GUSTY WINDS... PEA SIZE AT 141ST
            STREET AND TOWNSHIP LINE.

0848 PM     HAIL             2 W CARMEL              39.97N  86.15W
02/20/2014  E0.25 INCH       HAMILTON           IN   AMATEUR RADIO

0848 PM     TSTM WND GST     5 SW BLOOMINGTON        39.12N  86.59W
02/20/2014  E70 MPH          MONROE             IN   TRAINED SPOTTER

0851 PM     HAIL             2 ENE WESTFIELD         40.06N  86.10W
02/20/2014  E0.75 INCH       HAMILTON           IN   TRAINED SPOTTER

            MOONTOWN ROAD BETWEEN SR32 AND SR38.

0901 PM     TSTM WND DMG     TIPTON                  40.28N  86.04W
02/20/2014                   TIPTON             IN   BROADCAST MEDIA

            ROOF DAMAGE ON THE WEST SIDE OF TOWN. EXTENSIVE POWER
            OUTAGES.

0903 PM     TSTM WND GST     N BEDFORD               38.86N  86.49W
02/20/2014  E50 MPH          LAWRENCE           IN   AMATEUR RADIO

0906 PM     TSTM WND DMG     ELWOOD                  40.28N  85.84W
02/20/2014                   MADISON            IN   TRAINED SPOTTER

            ROOF DAMAGE TO FIRST UNITED METHODIST CHURCH.

0909 PM     TSTM WND GST     2 SW FRANKLIN           39.47N  86.08W
02/20/2014  E45 MPH          JOHNSON            IN   TRAINED SPOTTER

            HEAVY RAIN THAT IS BLOWING NEARLY HORIZONTAL. NO DAMAGE
            TO REPORT AT THIS TIME.

0919 PM     TSTM WND DMG     TIPTON                  40.28N  86.04W
02/20/2014                   TIPTON             IN   EMERGENCY MNGR

            ALUMINUM OUTBUILDING DESTROYED WEST SIDE OF TIPTON.

0920 PM     HAIL             3 ESE ANDERSON          40.08N  85.64W
02/20/2014  E0.70 INCH       MADISON            IN   AMATEUR RADIO

            CR300E AND SR236.

0923 PM     TSTM WND DMG     FRANKLIN                39.49N  86.06W
02/20/2014                   JOHNSON            IN   AMATEUR RADIO

            RAILROAD CROSSING GATE ARM DAMAGED BY WIND. COMMERCE
            ROAD.

0925 PM     FUNNEL CLOUD     BEDFORD                 38.86N  86.49W
02/20/2014                   LAWRENCE           IN   AMATEUR RADIO

            POSSIBLE FUNNEL ILLUMINATED BY LIGHTNING EAST OF US50
            AND SR446.

0925 PM     HAIL             SHELBYVILLE             39.52N  85.78W
02/20/2014  E1.25 INCH       SHELBY             IN   STORM CHASER

0932 PM     TSTM WND DMG     ARLINGTON               39.64N  85.58W
02/20/2014                   RUSH               IN   EMERGENCY MNGR

            BARN DAMAGE NORTH OF ARLINGTON. NUMEROUS TREES AND
            POWERLINES ALSO DOWN IN THE ARLINGTON AREA.

&&

50

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 20, 7:08 PM ESTSevere Thunderstorm WarningINDClay, Owen, Parke, Putnam, Vigo52 min
Feb 20, 7:16 PM ESTTornado WarningINDDaviess, Knox44 min
Feb 20, 7:25 PM ESTSevere Thunderstorm WarningINDBoone, Clinton, Fountain, Hendricks, Montgomery, Parke and 2 more50 min
Feb 20, 7:31 PM ESTTornado WarningINDParke29 min
Feb 20, 7:50 PM ESTTornado WarningINDDaviess, Knox40 min
Feb 20, 7:58 PM ESTAreal Flood WarningINDBartholomew, Brown, Decatur, Delaware, Hamilton, Hancock and 12 more24 hr
Feb 20, 8:01 PM ESTSevere Thunderstorm WarningINDBoone, Carroll, Clinton, Hamilton, Hendricks, Howard and 3 more44 min
Feb 20, 8:10 PM ESTTornado WarningINDDaviess, Greene, Martin35 min
Feb 20, 8:30 PM ESTSevere Thunderstorm WarningINDBrown, Greene, Jackson, Lawrence, Monroe, Morgan and 1 more45 min
Feb 20, 8:41 PM ESTSevere Thunderstorm WarningINDDelaware, Hamilton, Henry, Howard, Madison, Marion and 2 more49 min
Feb 20, 8:43 PM ESTSevere Thunderstorm WarningINDHancock, Hendricks, Johnson, Marion, Morgan, Rush and 1 more47 min
Feb 20, 8:50 PM ESTSevere Thunderstorm WarningINDBartholomew, Brown, Johnson, Monroe, Morgan, Rush and 1 more40 min
Feb 20, 9:07 PM ESTSevere Thunderstorm WarningINDHancock, Henry, Madison, Randolph, Rush53 min
Feb 20, 9:29 PM ESTSevere Thunderstorm WarningINDBartholomew, Brown, Decatur, Jackson, Jennings, Johnson and 3 more46 min
Feb 20, 9:31 PM ESTSevere Thunderstorm WarningINDDelaware, Henry, Randolph29 min
Feb 20, 10:07 PM ESTRiver Flood WarningINDJohnson44 hr
Feb 21, 3:06 AM ESTRiver Flood WarningINDMontgomery, Parke25 hr
Feb 21, 3:22 AM ESTRiver Flood WarningINDDelaware, Randolph41 hr
Feb 21, 3:22 AM ESTRiver Flood WarningINDPutnam32 hr
Feb 21, 3:22 AM ESTRiver Flood WarningINDBoone, Marion31 hr
Feb 21, 10:47 AM ESTRiver Flood WarningINDMarion24 hr
Feb 21, 10:47 AM ESTRiver Flood WarningINDHancock48 hr
Feb 21, 10:47 AM ESTRiver Flood WarningINDJohnson53 hr
Feb 21, 10:47 AM ESTRiver Flood WarningINDJackson, Lawrence, Washington9 days
Feb 21, 10:47 AM ESTRiver Flood WarningINDTippecanoe24 hr
Feb 21, 10:47 AM ESTRiver Flood WarningINDHoward24 hr
Feb 21, 4:25 PM ESTRiver Flood WarningINDOwen33 hr

Nearby

River Flood Warnings in Indiana, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.